Alert archive / Michigan / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 33, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jul 12, 2025, 12:32 PM EDT for Alcona County, Michigan. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2025, 12:32 PM EDT (16:32 UTC)
- Expired
- Jul 12, 2025, 1:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Alcona County, MI
The radar
The NCL Michigan radar (KAPX), 112 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 4.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 270 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 284 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted.
575
WUUS53 KAPX 121632
SVRAPX
MIC001-121700-
/O.NEW.KAPX.SV.W.0033.250712T1632Z-250712T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
1232 PM EDT Sat Jul 12 2025
The National Weather Service in Gaylord has issued a
* Severe Thunderstorm Warning for...
Southeastern Alcona County in northern Michigan...
* Until 100 PM EDT.
* At 1232 PM EDT, a severe thunderstorm was located near Mikado, or
10 miles northwest of Oscoda, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Mikado around 1235 PM EDT.
Harrisville, Lincoln, and Harrisville State Park around 1240 PM
EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4460 8329 4451 8331 4451 8356 4452 8357
4482 8330 4471 8325
TIME...MOT...LOC 1632Z 221DEG 29KT 4452 8349
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Dippman2 follow-up statements
040 WWUS53 KAPX 121644 SVSAPX Severe Weather Statement National Weather Service Gaylord MI 1244 PM EDT Sat Jul 12 2025 MIC001-121700- /O.CON.KAPX.SV.W.0033.000000T0000Z-250712T1700Z/ Alcona MI- 1244 PM EDT Sat Jul 12 2025 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT FOR SOUTHEASTERN ALCONA COUNTY... At 1244 PM EDT, a severe thunderstorm was located near Mikado, or near Harrisville, moving northeast at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe storm will be near... Harrisville, Lincoln, and Harrisville State Park around 1250 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into the basement or small central room in a sturdy structure. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4454 8331 4461 8349 4482 8330 4471 8325 TIME...MOT...LOC 1644Z 226DEG 33KT 4461 8337 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Dippman
800 WWUS53 KAPX 121653 SVSAPX Severe Weather Statement National Weather Service Gaylord MI 1253 PM EDT Sat Jul 12 2025 MIC001-121701- /O.EXP.KAPX.SV.W.0033.000000T0000Z-250712T1700Z/ Alcona MI- 1253 PM EDT Sat Jul 12 2025 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALCONA COUNTY WILL EXPIRE AT 100 PM EDT... The storm which prompted the warning has moved out of the warned area. Therefore, the warning will be allowed to expire. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Gaylord. Additional thunderstorms will be possible this afternoon across northeast lower Michigan. && LAT...LON 4454 8331 4461 8349 4482 8330 4471 8325 TIME...MOT...LOC 1651Z 219DEG 36KT 4465 8332 $$ Dippman
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 7:21 AM EDT, 5 hours 11 minutes earlier. Its key messages:
- Showers and thunderstorms move over northern MI this morning and will last through this afternoon. A few of these will be capable of producing severe wind gusts and hail as well as heavy rain and frequent lightning. Low chances for a tornado or two with storms. Chances for severe threats confined to NE lower.
- Winds become west Saturday night as drier air moves in.
- Seasonal temperatures with periods of mostly sunny skies and periods of shower chances next week.
Area forecast discussion, Jul 12, 7:21 AM EDT, 5 hours 11 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 721 AM EDT Sat Jul 12 2025 .KEY MESSAGES... - Showers and thunderstorms move over northern MI this morning and will last through this afternoon. A few of these will be capable of producing severe wind gusts and hail as well as heavy rain and frequent lightning. Low chances for a tornado or two with storms. Chances for severe threats confined to NE lower. - Winds become west Saturday night as drier air moves in. - Seasonal temperatures with periods of mostly sunny skies and periods of shower chances next week. && .SHORT TERM /THROUGH TONIGHT/... Issued at 243 AM EDT Sat Jul 12 2025 Current satellite and radar show an MCS moving over IL/MO/MI this morning. Scattered showers are starting to reach over parts of NW lower. These storms will continue into northern lower this morning, brining brief heavy rain and lightening. Gusty outflow winds up to 45 mph could also be seen from these storms. 00Z KAPX RAOB shows PWATs of 1.62", with sites up stream around a tenth to two tenths higher - this moist airmass will continue today. Weaker, quasi-zonal midlevel flow over the central plains allowed for a short wave to form earlier today over IA/NE. The MCS last night allowed for amplification of that wave, and in turn a 30 - 50 kt SW/NE orientated low to mid level jet formed over IA/IL/WI. This can be seen in the higher tilts of those offices radar, as guidance over the last 4 hours has started to pick up on this amplification. In turn, a surface low forecasted to move through MI today deepens by 4 mb within the last 2 RAP runs - building confidence that there will be better forcing available for storms later today. The shortwave will phase with an upper level trough that moves over MN today. This will drag the surface low with it towards eastern upper around mid day today, which in turn pulls a frontal boundary across northern lower this morning and into the afternoon hours. Guidance shows features still being a little too disorganized and forcing not aligned yet during the mornings hours today. This results in very low chances of storms capable of producing severe hazards as they move over NW lower this morning. As the surface low reaches eastern upper, the sfc front will be extended down through NE lower towards Saginaw Bay. At the same time, vertically stacked waves at 850 and 700mb will orient a veering profile in low level winds over this area. Low level winds speeds are 30 to 40 kts, producing around 30 kts of 0 - 3 km shear - which is enough to organize storms. Surface temperatuers will be rising into the 70s and low 80s by mid day (especially where pockets of sun can reach the surface), resulting in SBCAPE of around 2000 j/kg. A window for storms being capable of producing large hail (up to an inch or two), damaging wind gusts (up to 60 mph winds), and - with low LCL heights - a weak tornado will be seen from mid day to mid afternoon today over northeast lower. Most storms that move over northern MI today will have periods of heavy (or even torrential) rainfall with them, which could lead to ponding of water in low spots and urban areas. A secondary boundary will move over eastern upper late this evening and into tonight, continuing shower and thunderstorm chances. Most places will see brief heavy rain and lightning, with a storm or two being capable of severe wind gusts and small hail. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Issued at 243 AM EDT Sat Jul 12 2025 Drier air settles in Sunday, leading to mostly sunny skies with seasonal temperatures. A trailing cold front will move through Monday, brining mostly clouds to northern MI. The next chance for rain will arrive mid week, right as temperatures as starting to warm into the upper 80s. Chances for showers will linger through the remainder of the work week. && .AVIATION /12Z TAFS THROUGH 12Z SUNDAY/... Issued at 649 AM EDT Sat Jul 12 2025 SHRA/TSRA and instances of +TSRA continue to stream northeastward in the vicinity of the lake michigan shoreline, dropping VSBYs to 2SM at times. BR/FG will continue for a few hours as well, especially APN. Later this morning, AOB14-16Z, activity will shift east for the most part with the focus shifting towards APN. Instances of MVFR CIGs will continue into the early portions of the afternoon, eventually becoming VFR for most. Winds shift to the southwest today, with gusts up to 20KTs outside of thunderstorm activity. && .APX WATCHES/WARNINGS/ADVISORIES... MI...None. MARINE...None. && SHORT TERM...ELD LONG TERM...ELD AVIATION...JLD
Hazardous weather outlook, Jul 12, 9:41 AM EDT, 2 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 941 AM EDT Sat Jul 12 2025 MIZ016>018-020>036-041-042-086>088-095>099-131345- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 941 AM EDT Sat Jul 12 2025 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Today and tonight. Scattered to widespread showers and storms today, with most producing brief heavy rain and lightning. Isolated to scattered severe storms over northeast lower early this afternoon. Isolated severe storms possible over eastern upper this evening. The primary threat is damaging wind gusts, with lower chances for large hail and an isolated tornado. Heavy rain can lead to localized flooding in low spots and urban areas. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. Reports of heavy rain and strong storms are encouraged. For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-131345- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 941 AM EDT Sat Jul 12 2025 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Today and tonight. Scattered to widespread showers and storms today, with most producing brief heavy rain and lightning. Isolated to scattered severe storms primarily over Lake Huron early this afternoon. Isolated severe storms possible over northern Lake Michigan, Whitefish Bay and the St. Mary's River this evening and tonight. The primary threat is damaging wind gusts, with lower chances for large hail and waterspouts. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. Reports of heavy rain and strong storms are encouraged. For more information visit http://weather.gov/gaylord.
In the hours before
Special weather statement, Jul 12, 9:41 AM EDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Gaylord MI
941 AM EDT Sat Jul 12 2025
MIZ018-023-121445-
Montmorency MI-Presque Isle MI-
941 AM EDT Sat Jul 12 2025
...STRONG THUNDERSTORMS WILL IMPACT PRESQUE ISLE AND NORTHERN
MONTMORENCY COUNTIES THROUGH 1045 AM EDT...
At 941 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Alverno to near Tower to near Hetherton.
Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rogers City, Onaway, Ocqueoc, Metz, Posen, Millersburg, Tomahawk
Creek Flooding, Hawks, Briley Township, Bisma Township, Canada Creek
Ranch, Onaway State Park, Allis Township, Royston, Hagensville, P H
Hoeft State Park, Forty Mile Point, Huron Beach, Moltke Township, and
Clear Lake State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4520 8372 4520 8388 4511 8388 4505 8437
4520 8436 4520 8425 4562 8425 4563 8420
4566 8428 4567 8421 4558 8408 4553 8407
4552 8390 4545 8378 4545 8369 4538 8358
TIME...MOT...LOC 1341Z 219DEG 40KT 4561 8435 4529 8431 4505 8438
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
FEFSpecial weather statement, Jul 12, 10:49 AM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Gaylord MI
1049 AM EDT Sat Jul 12 2025
MIZ018-023-024-121530-
Montmorency MI-Presque Isle MI-Alpena MI-
1049 AM EDT Sat Jul 12 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN ALPENA...
SOUTHEASTERN PRESQUE ISLE AND NORTHEASTERN MONTMORENCY COUNTIES
THROUGH 1130 AM EDT...
At 1048 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of P H Hoeft State Park to
near Hillman. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rogers City, Presque Isle Light, Presque Isle, Hillman, Metz, Posen,
Hawks, Thompsons Harbor State Park, Bisma Township, Royston,
Hagensville, P H Hoeft State Park, and Forty Mile Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
If on or near inland lakes, get out of the water and seek shelter.
Remember, lightning can strike out to 10 miles from the parent
thunderstorm. If you can hear thunder, you are close enough to be
struck by lightning.
&&
LAT...LON 4500 8407 4552 8391 4537 8363 4539 8351
4530 8340
TIME...MOT...LOC 1448Z 217DEG 23KT 4552 8375 4503 8399
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DippmanSpecial weather statement, Jul 12, 10:55 AM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Gaylord MI
1055 AM EDT Sat Jul 12 2025
MIZ088-121545-
Southeast Chippewa MI-
1055 AM EDT Sat Jul 12 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CHIPPEWA COUNTY
THROUGH 1145 AM EDT...
At 1054 AM EDT, Doppler radar was tracking a strong thunderstorm over
Drummond Island, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Drummond Island, Potagannissing Bay, and False Detour Channel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead
to localized ponding on area low spots.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4589 8354 4589 8363 4590 8366 4589 8371
4590 8382 4592 8388 4606 8392 4612 8383
4610 8375 4612 8364 4611 8357 4599 8344
TIME...MOT...LOC 1454Z 217DEG 23KT 4598 8374
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DippmanLocal storm report, Jul 12, 11:09 AM EDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
1109 AM EDT Sat Jul 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Flood 1 W Interlochen 44.65N 85.77W
07/12/2025 Grand Traverse MI Public
Street flooding reported in Interlochen.
&&
MJGSpecial weather statement, Jul 12, 11:58 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Gaylord MI
1158 AM EDT Sat Jul 12 2025
MIZ029-030-121645-
Alcona MI-Oscoda MI-
1158 AM EDT Sat Jul 12 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN ALCONA AND SOUTHEASTERN
OSCODA COUNTIES THROUGH 1245 PM EDT...
At 1157 AM EDT, Doppler radar was tracking a strong thunderstorm near
Curran, or near Glennie, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
McKinley, Spruce, Curran, Lost Lake Woods, Hubbard Lake, Barton City,
Curtisville, Milen Township, and Mitchell Township.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Hubbard Lake or any other inland lakes across Alcona
County, get out of the water and move indoors or inside a vehicle.
Remember, lightning can strike out to 10 miles from the parent
thunderstorm. If you can hear thunder, you are close enough to be
struck by lightning. Move to safe shelter now! Do not be caught on
the water in a thunderstorm.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4486 8331 4451 8385 4452 8399 4486 8384
TIME...MOT...LOC 1557Z 221DEG 30KT 4464 8382
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DippmanSpecial weather statement, Jul 12, 12:26 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Gaylord MI
1226 PM EDT Sat Jul 12 2025
MIZ030-036-121700-
Iosco MI-Alcona MI-
1226 PM EDT Sat Jul 12 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ALCONA AND
NORTHEASTERN IOSCO COUNTIES THROUGH 100 PM EDT...
At 1226 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wurtsmith Airfield, or 9 miles northwest of Oscoda, moving northeast
at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Harrisville, Mikado, Lincoln, and Harrisville State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4461 8330 4451 8331 4443 8354 4448 8360
4482 8329 4471 8326
TIME...MOT...LOC 1626Z 221DEG 29KT 4448 8352
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DippmanThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 4:10 AM EDT | Special Weather Statement | APX | Grand Traverse | 50 min |
| Jul 12, 4:45 AM EDT | Special Marine Warning | APX | 45 min | |
| Jul 12, 4:50 AM EDT | Special Weather Statement | APX | Grand Traverse | 40 min |
| Jul 12, 6:58 AM EDT | Special Weather Statement | APX | Grand Traverse | 47 min |
| Jul 12, 7:15 AM EDT | Areal Flood Advisory | APX | Benzie, Grand Traverse, Leelanau, Manistee, Wexford | 3 hr |
| Jul 12, 8:26 AM EDT | Special Weather Statement | APX | Antrim | 64 min |
| Jul 12, 8:58 AM EDT | Special Weather Statement | APX | Cheboygan, Emmet | 62 min |
| Jul 12, 9:07 AM EDT | Special Weather Statement | APX | Montmorency, Otsego | 53 min |
| Jul 12, 9:41 AM EDT | Special Weather Statement | APX | Montmorency | 64 min |
| Jul 12, 10:49 AM EDT | Special Weather Statement | APX | Presque Isle | 41 min |
| Jul 12, 10:55 AM EDT | Special Weather Statement | APX | 50 min | |
| Jul 12, 11:46 AM EDT | Small Craft Advisory | APX | 10 hr | |
| Jul 12, 11:58 AM EDT | Special Weather Statement | APX | Alcona | 47 min |
| Jul 12, 12:26 PM EDT | Special Weather Statement | APX | Alcona | 34 min |
| Jul 12, 12:47 PM EDT | Special Marine Warning | APX | 118 min | |
| Jul 12, 1:30 PM EDT | Special Weather Statement | APX | Montmorency | 45 min |
| Jul 12, 1:35 PM EDT | Special Weather Statement | APX | Presque Isle | 25 min |
| Jul 12, 1:41 PM EDT | Special Marine Warning | APX | 94 min | |
| Jul 12, 2:06 PM EDT | Special Weather Statement | APX | Presque Isle | 54 min |
| Jul 12, 2:09 PM EDT | Special Weather Statement | APX | Alcona | 21 min |
| Jul 12, 2:44 PM EDT | Special Marine Warning | APX | 18 min | |
| Jul 12, 7:11 PM EDT | Special Marine Warning | APX | 94 min | |
| Jul 12, 7:28 PM EDT | Special Weather Statement | APX | Charlevoix | 32 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.